View Full Version : Is there an alternative to this feeling??


herplover
04-01-10, 11:15 AM
I am on 70mg of vyvanse which I take at 8 am which really is not too beneficial at this point- I started the standard 40mg about 3 months ago and then moved up to 70mg I am also taking 100mg of zoloft every evening before bed but here lately I would say over the last week it's like clock work usually around 8-9pm I get this overwhelming feeling of sadness- like crying and feeling very angry at times. I've been on the zoloft for over 7 yrs and always between 50-100mg. Could this vyvanse along with the zoloft be causing more of the sadness? I would love some suggestions cause I feel horrible and my husband is surely tired of hearing me complain about it!!

Sit-n-Spin
04-01-10, 11:18 AM
That has not happened to me (yet?) with the Vyvanse. Could it be that because you feel calmer you are actually able to cry, to breathe and let it all out?

herplover
04-01-10, 11:30 AM
I don't think I feel like "letting it out" I feel more on edge and irritated about small issues; and it always seems to happen at the same time in the evening almost like after the stimulant wears off? I go to the Dr. tomorrow morning and want to talk to him about it but wondering if I should forego the stimulants if it's making me more depressed about things? Or incorporating another combo of medication. Tried Wellbutrin and that made me a complete maniac - my husband said I was a basket case - crying and complaining about everything!